# SDR REXA2024102801079

- Difficulty date: March 6, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280 WEB IS CORRODED REPAIRED F.S.280 LOWER WEB IAW CRJ 900 SRM 53-11-10-201-004-A01
